Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Residues of a Pfaff system relative to an invariant subscheme


Author: F. Sancho de Salas
Journal: Trans. Amer. Math. Soc. 352 (2000), 4019-4035
MSC (2000): Primary 14B05, 14H20, 32S65; Secondary 57R20, 37C85, 57R30
DOI: https://doi.org/10.1090/S0002-9947-00-02559-9
Published electronically: April 21, 2000
MathSciNet review: 1695020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we give a purely algebraic construction of the theory of residues of a Pfaff system relative to an invariant subscheme. This construction is valid over an arbitrary base scheme of any characteristic.


References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah: Complex analytic connections in fibre bundles. Trans. Amer. Math. Soc. 85 (1957), pp. 181-207.MR 19:172c
  • [2] C. Camacho and P. Sad: Invariant varieties through singularities of holomorphic vector fields. Annals of Math. 115 (1982), pp. 579-595.MR 83m:58062
  • [3] B. Gmira: Une généralisation d'un théorème de C. Camacho et P. Sad relatif aus feuilletages holomorphes singuliers. Thèse de III ${}^{\text{\\lq {e}me }}$ cycle, Lille (1984).
  • [4] A. Grothendieck: Classes de Chern et représentations linéaires des groupes discrets. Dix esposés sur la cohomologie des schémas. North-Holland, (1968), pp. 215-305.MR 42:280
  • [5] D. Lehmann and T. Suwa: Residues of holomorphic vector fields relative to singular invariant subvarieties. J. of Differential Geom. 42, 1995, 165-192.MR 96f:32064
  • [6] D. Lehmann: Résidus des sous-variétés invariantes d'un feuilletage singulier. Ann. Inst. Fourier 41 (1991) pp. 211-258 (Bucarest). MR 92k:57054
  • [7] A. Lins Neto: Algebraic solutions of polynomial differential equations and foliations in dimension two. Holomorphic Dynamics, Mexico 1986, Lecture Notes in Math. 1345 (1988) pp. 192-232.MR 90c:58142
  • [8] A. Lins Neto: Complex codimension one foliations leaving a compact submanifold invariant. Dynamical Systems and Bifurcation Theory 1985, Pitman Research Notes in Mathematics Series 160, Longman Scientific and Technical, Harlow, New York (1987), pp. 295-317.MR 88m:57036
  • [9] M. Soares: A note on algebraic solutions of foliations in dimension 2. Dynamical Systems 1990, Pitman Research Notes in Mathematics Series 285, Longman Scientific and Technical, Harlow, New York (1993), pp. 250-254.MR 94k:32054
  • [10] T. Suwa: Indices of holomorphic vector fields relative to invariant curves on surfaces. Proc. Amer. Math. Soc. 123, 1995, 2989-2997.MR 95m:32054
  • [11] T. Suwa: Residues of complex analytic foliation singularities. J. Math. Soc. Japan, 36, (1984) pp. 37-45.MR 85f:32016
  • [12] T. Suwa: Residues of complex analytic foliations relative to singular invariant subvarieties. Proceedings of the International Seminar on Complex Geometry and Singularities, Beijing (1994) pp. 230-245. MR 98i:32053

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14B05, 14H20, 32S65, 57R20, 37C85, 57R30

Retrieve articles in all journals with MSC (2000): 14B05, 14H20, 32S65, 57R20, 37C85, 57R30


Additional Information

F. Sancho de Salas
Affiliation: Departamento de Matemáticas, Universidad de Salamanca, Plaza de la Merced 1-4, 37008 Salamanca, Spain
Email: fsancho@gugu.usal.es

DOI: https://doi.org/10.1090/S0002-9947-00-02559-9
Keywords: Residues, singularities, foliation
Received by editor(s): June 20, 1998
Published electronically: April 21, 2000
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society